# SDR EIA2004069

- Difficulty date: August 30, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 81,900 hours, 19,422 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BELLY SKIN STRINGER R51 BS 1800 CORROSION BULGE VISIBLE FROM EXTERIOR.  CUTOUT BADLY CORRODED SKIN AREA.  REMOVED CORROSION FROM STRINGER.  DOUBLER WITHIN LIMITS IAW 53-30-03.  RII INSP: ACCOMPLISHED ECI PER B747 NDT MANUAL D-6-7170, PART 6, 51-00-00 FIG 23, NO DEFECT DETECTED:  LAY OUT PATTERN FOR FASTENERS, PICKED UP HOLES, FABRICATED DOUBLER AND FILLER AND INSTALLED REPAIR PER SRM 53-30-03, FIG 37A.  RESTORED ORIG FINISH PER 747MM 20-24-11.
